# SDR HNAA2024101000949

- Difficulty date: September 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2116 CARGO DOOR OPENING L-SHAPE CORRODED AT FR65.  REPAIRED IAW EO1-53-24-0584
